# SDR SWIA200921676

- Difficulty date: May 23, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 11,805 hours, 7,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6071 - FORWARD GALLEY EMERGENCY LIGHT INOP.  RELAMPED.
